# SDR ASOA2016071415234

- Difficulty date: July 14, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 BULKHEAD WEB CORRODED.  REPAIRED IAW EC/TC REO 670-53-11-594 AND GENERIC REO 670-53-11-594 REV A.
